MathSciNet Relay Station
MathSciNet bibliographic data
MR1422889 (98b:20041) 20E18 (17B67)
Barnea, Yiftach; Shalev, Aner Hausdorff dimension, pro-$p$ groups, and Kac-Moody algebras. Trans. Amer. Math. Soc. 349 (1997), no. 12, 5073–5091.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement